Advertisement

Mathematische Annalen

, Volume 235, Issue 1, pp 17–35 | Cite as

Horizontal SL2-orbits in flag domains

  • Eduardo H. Cattani
  • Aroldo G. Kaplan
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Cattani, E., Kaplan, A.: Extension of period mappings for Hodge structures of weight two. Duke Math. J.44, 1–43 (1977)Google Scholar
  2. 2.
    Griffiths, P.A.: Periods of integrals on algebraic manifolds, I, II. Amer. J. Math.90, 586–626; 805–865 (1968)Google Scholar
  3. 3.
    Griffiths, P.A.: Periods of integrals on algebraic manifolds: Summary of main results and discussion of open problems. Bull. Amer. Math. Soc.76, 228–296 (1970)Google Scholar
  4. 4.
    Griffiths, P.A., Schmid, W.: Locally homogeneous complex manifolds. Acta Math.123, 253–302 (1969)Google Scholar
  5. 5.
    Helgason, S.: Differential geometry and symmetric spaces. New York: Academic Press 1962Google Scholar
  6. 6.
    Ihara, S.: Holomorphic imbeddings of symmetric domains. J. Math. Soc. Japan19, 261–302 (1967)Google Scholar
  7. 7.
    Kostant, B.: The principal three-dimensional subgroup and the Betti numbers of a complex simple Lie group. Amer. J. Math.81, 973–1032 (1959)Google Scholar
  8. 8.
    Malcev, A.: On semisimple subgroups of Lie Groups. Amer. Math. Soc. Transl. (Series One)9, 173–213 (1962)Google Scholar
  9. 9.
    Satake, I.: Holomorphic imbeddings of symmetric domains into a Siegel space. Amer. J. Math.87, 425–461 (1965)Google Scholar
  10. 10.
    Satake, I.: Realization of symmetric domains as Siegel domains of the third kind. Notes by H. Yamaguchi. Berkeley: University of California 1972Google Scholar
  11. 11.
    Schmid, W.: Variation of Hodge structure: the singularities of the period mapping. Invent. Math.22, 211–319 (1973)Google Scholar
  12. 12.
    Wells, R.O., Jr., Wolf, J.A.: Poincaré series and automorphic cohomology on flag domains. Ann. of Math.105, 397–448 (1977)Google Scholar
  13. 13.
    Wolf, J.A.: The action of a real semisimple group on a complex flag manifold. I. Orbit structure and holomorphic arc components. Bull. Amer. Math. Soc.75, 1121–1237 (1969)Google Scholar

Copyright information

© Springer-Verlag 1978

Authors and Affiliations

  • Eduardo H. Cattani
    • 1
  • Aroldo G. Kaplan
    • 1
  1. 1.Mathematics, GRC TowerUniversity of MassachusettsAmherstUSA

Personalised recommendations